# SDR CALA2025031402809

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N12003
- Make and model: Boeing 787-10
- Aircraft serial: 40935
- Aircraft time: 24,237 hours, 3,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 124Z0101501
- Condition: Leaking
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL LEAK LEFT WING.  TRANSFERED FUEL TO FILL THE LEFT TANK TO FULL. RAN BOTH FWD & AFT BOOST BUMPS FOR OVER 12 HOURS AND FOUND NO ACTIVE LEAKS. FOUND RESIDUAL FUEL ON ALL PANELS EXCEPT FOR THE PANEL DIRECTLY BELOW THE FWD FUEL BOOST PUMP.  REPLACED LH ACCESS PANEL 531 CB, 531 EB & RH ACCESS PANEL 631 EB REFER TO LP 4149979, LP 4149851 & LP 4149645 REF AMM DMC-B787-A-28-11-02-00A-720A-A.
